A User-Habit Property: Haunting of Users in IP Networks

Ping WANG  Binxing FANG  Xiaochun YUN  Jun ZHENG  

IEICE TRANSACTIONS on Information and Systems   Vol.E90-D   No.1   pp.371-373
Publication Date: 2007/01/01
Online ISSN: 1745-1361
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Networks
user behavior,  user-habit,  access degree,  

Full Text: PDF>>
Buy this Article

We focus on the overall representation of network user behavior and observe that the number of destinations accessed by a network user is limited, which means users have certain preferential haunts in networks. And the distribution of users closely matches heavy tail distribution instead of Possion Distribution.